# SDR ASAA2018112927153

- Difficulty date: November 29, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 45,688 hours, 13,717 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735975
- Condition: Intermittent
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE TEST AFT FAIL. GROUNDED - YES. UNABLE TO DUPLICATE DEFECT, DUE TO HISTORY REMOVED AND REPLACED AFT CARGO A3 LOOP DETECTOR REF AMM 26-16-01, OPS CHECK NORMAL.
